# SDR REXA2013081401840

- Difficulty date: August 14, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 14,672 hours, 9,457 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Condition: Gouged
- Location: Cargo Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR, FWD UPPER HINGE ARM IS GOUGED ON FWD SURFACE.  REMOVED GOUGE ON MID CARGO DOOR FWD UPPER HINGE ARM TO WITHIN LIMITS CONDITION IAW REO 690-52-35-096.
